# SDR 2005FA0001561

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N888CW
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 545
- Aircraft time: 3,686 hours, 1,319 cycles
- Engine: Rroyce BR700710A110
- Engine time: 3,575 hours, 1,280 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: BRR19918
- Condition: Debonded
- Location: Engine Fan
- Part time: 260 hours, 107 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE A-CHECK INSPECTION, FOUND 15 OUT OF 24 (CHOCKING PADS) ON BASE OF ENGINE FAN BLADE TO HAVE MIGRATED AFT OF NORMAL POSITION DUE TO DEBONDING OF (CHOCKING PAD).  THIS CONDITION WAS CAUSING ABNORMAL ENGINE VIBRATION DURING ENGINE GROUND OPERATIONAL CHECK.  THE EMM 72-31-02-300-802 ALLOWS TWO METHODS OF ATTACHING THE (CHOCKING PAD) TO THE FAN BLADE.  ONE METHOD IS THE USE OF PERMABOND F241 ADHESIVE.  THE SECOND METHOD IS THE USE OF 3M-9473 DOUBLE SIDED TAPE.  NONE OF THE (CHOCKING PADS) THAT WERE ATTACHED WITH THE PERMABOND F241 FAILED; ONLY THE (CHOCKING PADS) ATTACHED WITH 3M 9473 DOUBLE SIDED TAPE FAILED.
